| Model Number |
PEEKPOWER DEPTH GUIDE FOR HTO PLATE |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a high tibial osteotomy the tip of the device broke off.The surgeon was able to retrieve the part out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint not confirmed.Visual evaluation did not show any damage or breakage to the tip.Measurements to the tip showed device is within specification.Device was not functionally tested, since the pin depth guide is bent.